# SDR DALA2021082004855

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 522 S35-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SHEAR TIE AT STG36-35LH STA522 OF FWD CARGO. REPLACED SHEAR TIE. (LP 1916883)
